Feb 24, 2007
Dear Sirs I was diagonised with CD4 count 106 six month ago. I started on AZT combination. My last cout week ago was CD4 509 it is increasing. What does this mean and for how long will stay on this treatment. Advise.
| Response from Dr. Holodniy
It is likely in your case, given how low your CD4 count was when you started treatment, that HIV treatment will be life long.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Touching Vomit Sign Of HIV AIDS
- Penis Discharge After Swallowing Worried I Have HIV
- Psoriasis After Giving Oral Sex What Are The Chances Of HIV
- Tingling In Fingers After Touching Precum Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- Human Immunodeficiency Virus And Joint Aches
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.